# SDR FDEA201206252348

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 60,838 hours, 21,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 20525
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DOOR 1R INSIDE & OUTSIDE AND CENTER ABOVE COCKPIT ENTRY NOT WORKING, FOUND DURING SERVICE CHECK.  TROUBLESHOOTING FOUND BATTERY CHARGER AND BATTERY PACK NOT WORKING,  R & R CHARGER AND BATTERY PACK, OPS TESTED SATISFACTORY IAW AMM 33-51-07-902-001, 33-51-07-022-020  AND 33-51-07-862-054, REV 103.1.  REMOVED AND INSTALLED, OPS CHECKED & REPLACED WITH SERVICABLE UNIT OFF MFG 2012-1, POS 2, SRL 20525, TAG 3656B0 ON MFG 2012-1,  SRL 57403.  FAILED OPS CHECKED & REPLACED WITH SERVICABLE UNIT.
